Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access October 9, 2014

Absolutely strongly star-Hurewicz spaces

  • Yan-Kui Song EMAIL logo
From the journal Open Mathematics

Abstract

A space X is absolutely strongly star-Hurewicz if for each sequence (Un :n ∈ℕ/ of open covers of X and each dense subset D of X, there exists a sequence (Fn :n ∈ℕ/ of finite subsets of D such that for each x ∈X, x ∈St(Fn; Un) for all but finitely many n. In this paper, we investigate the relationships between absolutely strongly star-Hurewicz spaces and related spaces, and also study topological properties of absolutely strongly star-Hurewicz spaces.

References

[1] Bonanzinga M., Preservation and reflection of properties acc and hacc, Comment. Math. Univ. Carolinae., 1996, 37(1), 147-153Search in Google Scholar

[2] Bonanzinga M., Cammaroto F., Kočinac Lj.D.R., Star-Hurewicz and related spaces, Applied General Topology., 2004, 5, 79-8910.4995/agt.2004.1996Search in Google Scholar

[3] Bonanzinga M., Cammaroto F., Kočinac Lj.D.R., Matveev M.V., On weaker forms of Menger, Rothberger and Hurewicz properties, Mat. Vesnik., 2009, 61, 13-23Search in Google Scholar

[4] Bonanzinga M., Matveev M.V., Some covering properties for ψ-spaces, Mat. Vesnik., 2009, 61, 3-11Search in Google Scholar

[5] Caserta A., Maio G. Di., Kočinac Lj.D.R., Versions of properties (a) and (pp), Topology Appl., 2011, 158, 1630-1638Search in Google Scholar

[6] van Douwen E.K., Reed G.K., Roscoe A.W., Tree I.J., Star covering properties, Topology Appl., 1991, 39, 71-10310.1016/0166-8641(91)90077-YSearch in Google Scholar

[7] van Douwen E.K., The integers and topology, in: Handbook of Set-theoretic Topology, Ed: K. Kunen and J. E. Vaughan, North- Holland, Amsterdam, 1984, 111-16710.1016/B978-0-444-86580-9.50006-9Search in Google Scholar

[8] Engelking E., General Topology, Revised and completed edition, Heldermann Verlag, Berlin, 1989, Search in Google Scholar

[9] Fleischman W.M., A new extension of countable compactness, Fund. Math., 1971, 67, 1-710.4064/fm-67-1-1-9Search in Google Scholar

[10] Gillman L., Jerison M., Rings of Continuous Functions, Van Nostrand, New York, 196010.1007/978-1-4615-7819-2Search in Google Scholar

[11] Kočinac Lj.D.R., Star-Menger and related spaces, Publ. Math. Debrecen., 1999, 55, 421-431Search in Google Scholar

[12] Kočinac Lj.D.R., Star-Menger and related spaces II, Filomat (Ni˘s)., 1999, 13, 129-140Search in Google Scholar

[13] Matveev M.V., A survey on star-covering properties, Topology Atlas, preprint No 330, 1998Search in Google Scholar

[14] Matveev M.V., Absolutely countably compact spaces, Topology Appl., 1994, 59, 61-9210.1016/0166-8641(94)90074-4Search in Google Scholar

[15] Song Y.-K., On countable star-covering properties, Applied General Topology., 2007, 8(2), 249-25810.4995/agt.2007.1890Search in Google Scholar

[16] Song Y.-K., Absolutely strongly star-Menger spaces, Toplogy Appl., 2013, 160, 475-48110.1016/j.topol.2012.12.006Search in Google Scholar

[17] Shi .W-X., Song Y.-K., Gao Y.-Z., Spaces embeddable as regular closed subsets into acc spaces and (a)-spaces, Topology Appl., 2005, 150, 19-3110.1016/j.topol.2004.06.013Search in Google Scholar

[18] Vaughan J.E., Absolutely countably compactness and property (a), Talk at 1996 Praha Symposium on General Topology Search in Google Scholar

Received: 2013-11-2
Accepted: 2014-7-13
Published Online: 2014-10-9
Published in Print: 2015-1-1

© 2015 Yan-Kui Song

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 27.2.2024 from https://www.degruyter.com/document/doi/10.1515/math-2015-0004/html
Scroll to top button